# SDR UALA2011081104232

- Difficulty date: August 10, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,457 hours, 9,647 cycles
- Engine: Pwa PW4052
- Engine time: 58,985 hours, 10,049 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004108
- Part serial: 28023417
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T2P2 PROBE HT MESSAGE ON LEFT PIMU AFTER LH EEC REPLACEMENT AND ENG RUN. SUPPLEMENTAL DATA UPDATE REPLACED NR 1 EEC. REPLACED EEC ALTERNATOR STATOR. REPLACED N2 ENGINE SPEED DISCRETES CARD ASSY.DUE TO CONTINUED L EEC MODE MESSAGE AFTER NUMEROUS PARTS REPLACED AND WIRE CHECKS ACCOMPLISHED WITH NO CONFIRMED FIX. REPLACE NR 1 ENGINE PER MM. DUE TO 'L EEC MODE' MESSAGE.
